# SDR QXEA200301564

- Difficulty date: December 15, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 5,321 hours, 4,163 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOI- ON FLIGHT 2430 AFTER LEFT COWL ANTI-ICE ON EN ROUTE, LEFT ENGINE BLEED CAUTION AND LEFT COWL ANTI-ICE CAUTION ON.  RAN CHECKLIST.  TESTED COWL ANTI-ICE SYSTEM.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
